# SDR AALA202407157468

- Difficulty date: July 12, 2024
- Submitted: July 15, 2024
- Operation: Air carrier
- Aircraft: N953NN
- Make and model: Boeing 737823
- Aircraft serial: 33328
- Aircraft time: 29,797 hours, 12,118 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Arm
- Condition: Cracked
- Location: L1 Gust Lock
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: WHILE TRYING TO CLOSE L1 DOOR FOUND GUST LOCK STUCK. AFTER FURTHER INVESTIGATION FOUND DOOR ATTACH ARM THE GUST LOCK IS ON IS CRACKED. REMOVED AND REPLACED GUIDE ARM ASSEMBLY, PER AMM 52-11-21. NO FURTHER DEFECTS.
